# SDR BAQA090123

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 2,723 hours
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 253B
- Condition: Leaking
- Location: Engine
- Part time: 568 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FAILED ENGINE CHECK.  LEAKS .  PART ONLY LASTED 9 MONTHS.  REPLACED WITH SERVICEABLE UNIT.
